Marginal longitudinal semiparametric regression via penalized splines

Publication Type:
Journal Article
Statistics and Probability Letters, 2010, 80 (15-16), pp. 1242 - 1252
Issue Date:
Filename Description Size
Thumbnail2010000349OK.pdf1.69 MB
Adobe PDF
Full metadata record
We study the marginal longitudinal nonparametric regression problem and some of its semiparametric extensions. We point out that, while several elaborate proposals for efficient estimation have been proposed, a relative simple and straightforward one, based on penalized splines, has not. After describing our approach, we then explain how Gibbs sampling and the BUGS software can be used to achieve quick and effective implementation. Illustrations are provided for nonparametric regression and additive models. © 2010 Elsevier B.V.
Please use this identifier to cite or link to this item: